On the law of the iterated logarithm for trigonometric series with bounded gaps II

Christoph Aistleitner, Katusi Fukuyama

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)391
Number of pages416
JournalJournal de théorie des nombres de Bordeaux
Volume28
Issue number2
Publication statusPublished - 2016

Cite this

On the law of the iterated logarithm for trigonometric series with bounded gaps II. / Aistleitner, Christoph; Fukuyama, Katusi.

In: Journal de théorie des nombres de Bordeaux, Vol. 28, No. 2, 2016, p. 391.

Research output: Contribution to journalArticleResearchpeer-review

@article{6c8a6d0d3b08469f90c7806b5ede9c8c,
title = "On the law of the iterated logarithm for trigonometric series with bounded gaps II",
author = "Christoph Aistleitner and Katusi Fukuyama",
year = "2016",
language = "English",
volume = "28",
pages = "391",
journal = "Journal de th{\'e}orie des nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universit{\'e} Bordeaux 1",
number = "2",

}

TY - JOUR

T1 - On the law of the iterated logarithm for trigonometric series with bounded gaps II

AU - Aistleitner, Christoph

AU - Fukuyama, Katusi

PY - 2016

Y1 - 2016

M3 - Article

VL - 28

SP - 391

JO - Journal de théorie des nombres de Bordeaux

JF - Journal de théorie des nombres de Bordeaux

SN - 1246-7405

IS - 2

ER -